| Model Number |
SN60AT |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during an intraocular lens implant procedure the surgeon noticed the intraocular lens(iol) was defective after implantation.The lens was removed during initial procedure and replaced with the company lens of same diopter.There was no patient harm.Additional information has been requested.
Additional Manufacturer Narrative
The product was returned for analysis and damage was observed to the iol.Lens received in unknown syringe filled with unknown solution.Solution is dried on the iol.One haptic is intact, the other haptic is not present.The optic is torn or split cut dividing the iol in two segments, one segment is missing part of the optic and a haptic.There are a few large scratches on the surface of one of the iol optic segments.The root cause for the reported complaint could not be determined.The reported complaint is lacking in relevant information such as the type of defect or issue observed.Due to the lack of information, we are unable to verify if the product contributed to the event.Damage was observed to the returned iol.All iols are 100percentage cosmetically inspected as per approved manufacturing procedures and the observed lens damage or condition would not meet our current release criteria.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).